Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ I$-conjugate operators of an abelian group


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 24 (1922), 70-78
MSC: Primary 20K30
DOI: https://doi.org/10.1090/S0002-9947-1922-1501213-3
MathSciNet review: 1501213
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K30

Retrieve articles in all journals with MSC: 20K30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501213-3
Article copyright: © Copyright 1922 American Mathematical Society

American Mathematical Society